# SDR CA980804035

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 8DK1763001
- Condition: Cracked
- Location: Engine Mount
- Part time: 31,970 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 300 DEGREE CRACK FOUND ON INSPECTION, TASK NR 5440/07F.  STRUT WAS ORIGINAL INVENTORY AND HAD BEEN REWORKED TO POST SB 8-71-17.  COMPONENT SENT TO DEHAVILLAND FOR EVALUATION.  PART TC:  36,346.
